# SDR P2EA97076

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MSP - FLT 707 - RETURNED TO GATE, NO EMERGENCY DECLARED.  AFTER STARTING NR 1 ENGINE AND TURNING THE RIGHT PACK ON, THE MAIN CABIN FILLED UP WITH AN ODORLESS HAZE.  DEFERRED RIGHT A/C PACK PER MEL 21-1.  DISCONNECTED RT PACK CANNON PLUG, D492, AND SLOWED.  RIGHT PACK DEACTIVATED, CLOSED RIGHT PACK AIRCONDITIONING BAY DOOR.  (M)
